MathSciNet Relay Station
MathSciNet bibliographic data
MR1454692 (98g:20030) 20D06 (20F05)
Nuzhin, Ya. N. Generating triples of involutions of Lie-type groups over a finite field of odd characteristic. I. (Russian) Algebra i Logika 36 (1997), no. 1, 77--96, 118; translation in Algebra and Logic 36 (1997), no. 1, 46–59
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement